The selective serotonin reuptake inhibitor (SSRI) known as Zoloft, (chemically known as sertraline) is an antidepressant mainly used for treating major depressive disorder in adults as well as post-traumatic stress disorder, panic disorder, obsessive-compulsive disorder and social anxiety disorder. It is one of the most prescribed antidepressants available and is easily obtained, and this in turn makes it easy to abuse. Zoloft is deemed to be physically non-addictive, but a psychological addiction can be developed through continued abuse. Zoloft addiction can result when a user begins abusing the drug by crushing the pills and inhaling them or by swallowing several pills at once. Often, those with a Zoloft addiction will take larger doses in order to try to get high. There are some serious negative effects that can arise as a result of abusing Zoloft. Violent thoughts, aggressive behaviors and suicidal tendencies have been associated with a Zoloft addiction. Addiction or abuse studies are not performed for the drug sertraline also known as Zoloft. Hello, I noticed when i increased to Zoloft 150MG i became a little more jittery. I am thiking of adding a small dosage of Seroquel at night to help me sleep and eliminate the jitteriness. I am concerned a little as i have a long flight in a few weeks it will include 2 connecting flights. As a result, if i get too jittery or panic than i will have to take Klonopin .25 as emergency. i am currently taking 100mg of zoloft, im 15 years old. i had the same problem, to the extent i couldnt sleep at all. my doctor prescribed some sedatives to take before i went to sleep, and i found them really relaxing, and i slept like a baby is valium an option?
I been on Paxil and kolonopin for the past month and a half and so far so good. Zoloft always made me feel numb and I didnt like the side effects. I started Zoloft about a month ago in addition to latuda for schizophrenia. Was at 50 mg for 2 weeks and upped my doseSide effects are different for everyone, and I never experiences shakes or jitters